# SDR A6WA200940527

- Difficulty date: August 11, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND FUEL ACCESS PANEL CUTOUT 640CB.  (NON CRITICAL REGION)  CORROSION REMOVED AROUND FUEL ACCESS PANEL CUT OUT 640CB (NON CRITICAL REGION) IAW REO 601R-57-21-030 REV G AND EO NR E06/021/457 REV A.  (K)
